# SDR UPS05844874

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH FUSELAGE SKIN CRACK AFT OF OUTFLOW VLV.  REMOVED DAMAGE FROM A/C DRHODES 0557647 DAMAGE REMOVAL VERIFIED OK TO FABRICATE & INSTALL REPAIR.
